# SDR RAIA951007

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 3011151
- Condition: Failed
- Location: Cabin
- Part time: 7,629 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - AFT FLOOR EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED AFT EMERGENCY LIGHT POWER SUPPLY.  (M)
